# SDR AJXA2023101600024

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 20,144 hours, 12,186 cycles
- System (JASC): 5200 · Doors
- Part: Door Latch
- Part number: 991434318
- Condition: Unsecure
- Location: Zone 200
- Part time: 20,144 hours, 12,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW HEARD A NOISE FROM THE FRONT OF THE AIRCRAFT AND A WARNING LIGHT FOR THE NOSE AVIONICS DOOR OPEN. THE CREW WAS ABLE TO RETURN TO THE DEPARTURE AIRPORT SAFELY.  THE DOOR WAS INSPECTED FOR THE PROPER ADJUSTMENT OF THE NOSE DOOR LATCHES AND PROPERLY SECURED. AIRCRAFT WAS RETURNED TO SERVICE.
